# SDR IPXA2015070790923

- Difficulty date: June 27, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,508 hours, 15,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING FIXED L/E EXTERIOR SKIN CRACKED AT FWD INBD CORNER OF REFUELING DOOR 619CB OPENING, STA XOS610, TRANSFERRED FROM SDR 2015070690891.  REPAIRED RT WING L/E SKIN IAW SRM 57-40-01, REPAIR 18, FIG 201.
